# SDR SWAA2023050322457

- Difficulty date: March 31, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 66,420 hours, 39,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CABIN (8 EA) 2023-208853<[01] REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING ON EMERGENCY EXIT AT PASSENGER CABIN (8 EA) I.A.W BOEING 737-700 AMM-33-51-15-400-802;[02] REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING ON EMERGENCY EXIT AT PASSENGER CABIN (8 EA) I.A.W BOEING 737-700 AMM-33-51-15-400-802. JOB COMPLETED.
